# SDR SCNA20250812316

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 73,070 hours, 27,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FLOOR FITTINGS ESCAPE SLIDE (2 EAS), DOOR L1.    FLOOR FITTINGS ESCAPE SLIDE (2 EAS), DOOR L1 WERE REPLACED PER B737-800 SRM 51-40-02-0G-0
